Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tikosyn

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 03:45 PM
JIM
Guest
 
Posts: n/a
Default No Subject

I have been on Tikosyn for almost two years. Started out ok. Then I had a few episodes of rapid heart beat. It got even more frequent. I quit drinking alcohol seven months ago the episodes are even more frequent now. Sometimes as many as three a day lasting fron minutes to hours. I take .5mg of Alprasolam when this happens and it helps curb the attack of rapid heart beat. I'm a 55 year old male. I've also noticed that I have these attacks after I eat, especialy sweets. Does anyone else have a simular situation? I take .250mg twice daily.
Reply With Quote
  #2  
Old 11-08-2007, 08:23 PM
Will
Guest
 
Posts: n/a
Default tikosyn

I am an age 62 male. I started having a-fib problems (rapid and irregular heartbeat) after knee replacement surgery 2+ years ago. I started using tikosyn 10 months ago (also have taken digoxin for 2 years). Side effect has primarily been less energy (and IRD; have some weight gain but it could be related to less energy). Episodes of a-fib are now becoming more recurrent (extremely seldom at beginning - 4 times the last month). The episodes are 18-60 hours long. I seem more likely to go into a-fib if I have had more than 2 drinks. I went into a-fib almost immediately when trying viagra. Now considering ablation as a posssible remedy (Dr. says 60% success ratio likely).
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:08 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.